# SDR DALA2023090607285

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 OUT LIMIT FLOOR BEAM +Y1292 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y1292 IN PASSENGER CABIN LOC. FR41 TO FR47/ 51 AS PER A319 SRM 51-42-11. (2954358)
